Alert archive / New Mexico / Freeze Warnings in 2018

Freeze Warning 2, NWS Albuquerque, NM

October 14, 2018

NWS Albuquerque, NM issued this freeze warning at Oct 14, 2018, 4:04 AM MDT. It took effect at Oct 14, 2018, 9:00 PM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2018, 4:04 AM MDT (10:04 UTC)
In effect from
Oct 14, 2018, 9:00 PM MDT
Expired
Oct 15, 2018, 12:00 PM MDT
In force
15 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

559 
WWUS75 KABQ 141004
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
404 AM MDT Sun Oct 14 2018

...AN EARLY SEASON WINTER BLAST OF ARCTIC AIR WILL BRING AN END TO
THE GROWING SEASON WITH FREEZING TEMPERATURES TONIGHT THROUGH
MONDAY MORNING...

.A potent backdoor cold front will surge south and west across the
east plains today and through the gaps of the central mountain
chain this evening and tonight. Another cold front will also enter
the Four Corners bringing freezing temperatures to the Farmington
area. Many areas across northern New Mexico will experience
overriding winter storm impacts from snow and freezing drizzle.
Freezing temperatures south of I-40, in and around Santa Fe, the 
Lower Chama River Valley, and Farmington will be the main threat
for these locations. Several hours of freezing temperatures are 
expected to begin late this evening persisting through Monday 
morning, with a hard freeze likely over the caprock and south 
central highlands.

NMZ524-535-142200-
/O.NEW.KABQ.HZ.W.0001.181015T0300Z-181015T1800Z/
South Central Highlands-Curry County-
404 AM MDT Sun Oct 14 2018

...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON
MDT MONDAY...

The National Weather Service in Albuquerque has issued a Hard
Freeze Warning, which is in effect from 9 PM this evening to noon
MDT Monday. 

* LOCATION...South Central Highlands, and Curry County.

* TIMING...Temperatures will fall below freezing late this
  evening, dipping into the mid to upper 20s Monday morning and
  remaining below freezing until around noon Monday.

* TEMPERATURES...Lows will fall into the mid 20s. 

* LOCAL IMPACTS...Freezing temperatures will damage or kill crops
  or other outdoor vegetation. Additionally, these conditions will
  not be safe for outdoor animals. Damage to piping and irrigation
  lines will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A Hard Freeze Warning means several hours of freezing
temperatures and low temperatures 28 degrees or colder are
imminent or highly likely.

&&

$$

NMZ517-518-525-536-537-539-540-142200-
/O.NEW.KABQ.FZ.W.0002.181015T0300Z-181015T1800Z/
Lower Chama River Valley-Santa Fe Metro Area-
Upper Tularosa Valley-Roosevelt County-De Baca County-
Eastern Lincoln County-Southwest Chaves County-
404 AM MDT Sun Oct 14 2018

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT
MONDAY...

The National Weather Service in Albuquerque has issued a Freeze
Warning, which is in effect from 9 PM this evening to noon MDT
Monday. 

* LOCATION...Lower Chama River Valley, Santa Fe Metro, Upper
  Tularosa Valley, Roosevelt, De Baca, Eastern Lincoln counties, 
  and Southwest Chaves county.

* TIMING...Temperatures fall to or below freezing late this
  evening lasting through Monday morning. 

* TEMPERATURES...Lows will be near to below freezing.

* LOCAL IMPACTS...Freezing temperatures will harm or kill crops or
  other outdoor vegetation. Additionally, these conditions will
  not be safe for outdoor animals. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

NMZ501-142200-
/O.NEW.KABQ.FZ.W.0002.181015T0900Z-181015T1500Z/
Northwest Plateau-
404 AM MDT Sun Oct 14 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY...

The National Weather Service in Albuquerque has issued a Freeze
Warning, which is in effect from 3 AM to 9 AM MDT Monday. 

* LOCATION...Northwest Plateau to include Farmington, Bloomfield,
  and Aztec. 

* TIMING...Temperatures will fall to or below freezing early
  Monday morning lasting through sunrise. 

* TEMPERATURES...Lows will dip to or below freezing.

* LOCAL IMPACTS...Freezing temperatures will harm or kill crops or
  other outdoor vegetation. Additionally, these conditions will
  not be safe for outdoor animals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
4 follow-up statements
921 
WWUS75 KABQ 142121
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
321 PM MDT Sun Oct 14 2018

...AN EARLY SEASON WINTER BLAST OF MODIFIED ARCTIC AIR WILL BRING
AN END TO THE GROWING SEASON WITH FREEZING TEMPERATURES TONIGHT 
THROUGH MONDAY MORNING...

.A potent backdoor cold front will continue to surge south and 
west across the eastern plains this afternoon and through the 
canyons of the central mountain chain this evening and tonight. 
Another cold front will also enter the Four Corners bringing 
freezing temperatures to the Farmington area. Many areas across 
northern New Mexico will experience overriding winter storm 
impacts from snow and freezing drizzle. Freezing temperatures 
south of I-40, in and around Santa Fe, the Lower Chama River 
Valley, and Farmington will be the main threat for these 
locations. Several hours of freezing temperatures are expected to 
begin late this evening persisting through Monday morning, with a 
hard freeze likely over the caprock and south central highlands.

NMZ524-535-150600-
/O.CON.KABQ.HZ.W.0001.181015T0300Z-181015T1800Z/
South Central Highlands-Curry County-
321 PM MDT Sun Oct 14 2018

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON MDT MONDAY...

* LOCATION...South Central Highlands, and Curry County.

* TIMING...Temperatures will fall below freezing late this 
  evening, dipping into the mid to upper 20s Monday morning and 
  remaining below freezing until around noon Monday. 

* TEMPERATURES...Lows will fall into the mid 20s.

* LOCAL IMPACTS...Freezing temperatures will damage or kill 
  crops or other outdoor vegetation. Additionally, these 
  conditions will not be safe for outdoor animals. Damage to 
  piping and irrigation lines will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A Hard Freeze Warning means several hours of freezing
temperatures and low temperatures 28 degrees or colder are
imminent or highly likely.

&&

$$

NMZ517-518-525-536-537-539-540-150600-
/O.CON.KABQ.FZ.W.0002.181015T0300Z-181015T1800Z/
Lower Chama River Valley-Santa Fe Metro Area-
Upper Tularosa Valley-Roosevelt County-De Baca County-
Eastern Lincoln County-Southwest Chaves County-
321 PM MDT Sun Oct 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
NOON MDT MONDAY...

* LOCATION...Lower Chama River Valley, Santa Fe Metro, Upper 
  Tularosa Valley, Roosevelt, De Baca, Eastern Lincoln counties, 
  and Southwest Chaves county. 

* TIMING...Temperatures fall to or below freezing late this 
  evening lasting through Monday morning. 

* TEMPERATURES...Lows will be near to below freezing.

* LOCAL IMPACTS...Freezing temperatures will harm or kill crops 
  or other outdoor vegetation. Additionally, these conditions 
  will not be safe for outdoor animals. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

NMZ501-150600-
/O.CON.KABQ.FZ.W.0002.181015T0900Z-181015T1500Z/
Northwest Plateau-
321 PM MDT Sun Oct 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
MONDAY...

* LOCATION...Northwest Plateau to include Farmington, 
  Bloomfield, and Aztec. 

* TIMING...Temperatures will fall to or below freezing early 
  Monday morning lasting through sunrise. 

* TEMPERATURES...Lows will dip to or below freezing.

* LOCAL IMPACTS...Freezing temperatures will harm or kill crops 
  or other outdoor vegetation. Additionally, these conditions 
  will not be safe for outdoor animals. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
110 
WWUS75 KABQ 150354
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
954 PM MDT Sun Oct 14 2018

...AN UNSEASONABLY COLD AIR MASS WILL BRING AN END TO THE GROWING
SEASON WITH FREEZING TEMPERATURES TONIGHT THROUGH MONDAY 
MORNING ACROSS MUCH OF NORTHERN AND EASTERN NEW MEXICO...

.Significantly colder air will continue to overspread much of
northern and eastern New Mexico tonight and early Monday, leading
to freezing overnight low temperatures across the Northwest 
Plateau, nearly all of eastern New Mexico, portions of the Upper 
Rio Grande Valley, Chama River Valley and Upper Tularosa Valley, 
as well as the Santa Fe metro, Central and South Central Highlands
and much of Lincoln county. 

NMZ524-535-151500-
/O.CON.KABQ.HZ.W.0001.000000T0000Z-181015T1800Z/
South Central Highlands-Curry County-
954 PM MDT Sun Oct 14 2018

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL NOON MDT MONDAY...

* LOCATION...South Central Highlands and Curry County.

* TIMING...Temperatures will fall below freezing by late this 
  evening, dipping into the mid to upper 20s Monday morning and 
  remaining below freezing until around noon Monday. 

* TEMPERATURES...Lows will range from the mid to upper 20s.

* LOCAL IMPACTS...Freezing temperatures will damage or kill 
  crops or other outdoor vegetation. Additionally, these 
  conditions will not be safe for outdoor animals. Damage to 
  piping and irrigation lines will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A Hard Freeze Warning means several hours of freezing
temperatures and low temperatures 28 degrees or colder are
imminent or highly likely.

&&

$$

NMZ517-518-525-536-537-539-540-151500-
/O.CON.KABQ.FZ.W.0002.000000T0000Z-181015T1800Z/
Lower Chama River Valley-Santa Fe Metro Area-
Upper Tularosa Valley-Roosevelt County-De Baca County-
Eastern Lincoln County-Southwest Chaves County-
954 PM MDT Sun Oct 14 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON MDT MONDAY...

* LOCATION...Lower Chama River Valley, Santa Fe Metro, Upper
  Tularosa Valley, and Roosevelt, De Baca, Southwest Chaves and
  Eastern Lincoln counties. 

* TIMING...Temperatures fall to or below freezing late this
  evening and persist through Monday morning before warming above
  freezing.
 
* TEMPERATURES...Lows will range from the upper 20s to the lower 
  30s. 

* LOCAL IMPACTS...Freezing temperatures will harm or kill crops 
  or other outdoor vegetation. Additionally, these conditions 
  will not be safe for outdoor animals. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

NMZ501-151500-
/O.CON.KABQ.FZ.W.0002.181015T0900Z-181015T1500Z/
Northwest Plateau-
954 PM MDT Sun Oct 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
MONDAY...

* LOCATION...Northwest Plateau including Farmington, Bloomfield, 
  and Aztec. 

* TIMING...Temperatures will fall to or below freezing after
  midnight tonight then rise above freezing by mid morning Monday.

* TEMPERATURES...Lows will range from the upper 20s to lower 30s. 

* LOCAL IMPACTS...Freezing temperatures will harm or kill crops 
  or other outdoor vegetation. Additionally, these conditions 
  will not be safe for outdoor animals. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
471 
WWUS75 KABQ 151502
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
902 AM MDT Mon Oct 15 2018

...AN UNSEASONABLY COLD AIR MASS CONTINUES THIS MORNING ACROSS 
MUCH OF NORTHERN AND EASTERN NEW MEXICO...

.Significantly colder air will continue to overspread much of
northern and eastern New Mexico this morning, leading to freezing
temperatures across nearly all of eastern New Mexico, portions of
the Upper Rio Grande Valley, Chama River Valley and Upper 
Tularosa Valley, as well as the Santa Fe metro, Central and South 
Central Highlands and much of Lincoln county.

NMZ501-151615-
/O.EXP.KABQ.FZ.W.0002.000000T0000Z-181015T1500Z/
Northwest Plateau-
902 AM MDT Mon Oct 15 2018

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

Temperatures will rise above freezing rapidly this morning across
the northwest plateau.

$$

NMZ524-535-151800-
/O.CON.KABQ.HZ.W.0001.000000T0000Z-181015T1800Z/
South Central Highlands-Curry County-
902 AM MDT Mon Oct 15 2018

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* LOCATION...South Central Highlands and Curry County.

* TIMING...Temperatures will remain below freezing until around
  noon today. 

* TEMPERATURES...Lows will range from the mid to upper 20s.

* LOCAL IMPACTS...Freezing temperatures will damage or kill 
  crops or other outdoor vegetation. Additionally, these 
  conditions will not be safe for outdoor animals. Damage to 
  piping and irrigation lines will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A Hard Freeze Warning means several hours of freezing
temperatures and low temperatures 28 degrees or colder are
imminent or highly likely.

&&

$$

NMZ517-518-525-536-537-539-540-151800-
/O.CON.KABQ.FZ.W.0002.000000T0000Z-181015T1800Z/
Lower Chama River Valley-Santa Fe Metro Area-
Upper Tularosa Valley-Roosevelt County-De Baca County-
Eastern Lincoln County-Southwest Chaves County-
902 AM MDT Mon Oct 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* LOCATION...Lower Chama River Valley, Santa Fe Metro, Upper 
  Tularosa Valley, and Roosevelt, De Baca, Southwest Chaves and 
  Eastern Lincoln counties. 

* TIMING...Freezing temperatures will persist through this morning
  before warming above freezing. 

* TEMPERATURES...Lows will range from the upper 20s to the lower 
  30s. 

* LOCAL IMPACTS...Freezing temperatures will harm or kill crops 
  or other outdoor vegetation. Additionally, these conditions 
  will not be safe for outdoor animals. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
670 
WWUS75 KABQ 151810
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1210 PM MDT Mon Oct 15 2018


NMZ524-535-151915-
/O.EXP.KABQ.HZ.W.0001.000000T0000Z-181015T1800Z/
South Central Highlands-Curry County-
1210 PM MDT Mon Oct 15 2018

...HARD FREEZE WARNING HAS EXPIRED...


$$

NMZ517-518-525-536-537-539-540-151915-
/O.EXP.KABQ.FZ.W.0002.000000T0000Z-181015T1800Z/
Lower Chama River Valley-Santa Fe Metro Area-
Upper Tularosa Valley-Roosevelt County-De Baca County-
Eastern Lincoln County-Southwest Chaves County-
1210 PM MDT Mon Oct 15 2018

...FREEZE WARNING HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 14, 3:15 AM MDT, 49 minutes earlier.

Area forecast discussion, Oct 14, 3:15 AM MDT, 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
315 AM MDT Sun Oct 14 2018

.SYNOPSIS...
Winter makes an early visit to New Mexico starting today across
the northeast plains where highs have already occurred this morning.
Temperatures there will fall through the day behind a backdoor front
with chances for snow increasing over the Sangre de Cristo Mountains
this afternoon and evening where 12 to 18 inches are possible atop
the peaks. Snow showers expand over lower elevations of eastern New
Mexico tonight with a slight chance for freezing drizzle impacting
the I-40 corridor from Texas to Clines Corners. The backdoor front
arrives through the gaps of the central mountains this evening,
bringing a chance for a few snow flurries in Albuquerque early Monday
morning. Highs across the state will be near record lows Monday.
Showers of rain and snow spread over western New Mexico Monday.
Temperatures warm but will remain well below normal with a chance of
showers continuing to favor western New Mexico through the end of the
work week.

&&

.DISCUSSION...
...EARLY SEASON WINTER WEATHER IMPACTS ARRIVE TODAY THROUGH
MONDAY...

The leading edge of a strong sfc backdoor front is entering far
northeast NM this morning. Looking upstream, temperatures have
fallen into the low to mid 20s behind the front across eastern CO
this morning. Highs across northeast NM have already occurred and
temperatures will steadily fall through the day behind the front due
to steady overcast and cold air advection. Wind chill values behind
the front will also dip into the teens and even single digits close
to the CO border.

An upper low over AZ bringing a few stray showers over western NM is
opening and being absorbed into a much larger trough surging down the
Rocky Mtns. This larger trough is the source of the much colder air
from far northern Canada. As the AZ low gets absorbed, a 500mb jetmax
of 50-60kts around it's SE periphery will swing over NM right as the
sfc backdoor front is pushing up the east slopes of the Sangre de
Cristo Mtns this afternoon. This will help enhance snow showers over
the Sangre's this afternoon where several to 9 inches of snow is
possible by sunset. Anywhere from a foot to 20 inches are possible
atop the Sangre's by Monday night. Winter weather impacts spread to
lower elevations along I-25 from Raton to Las Vegas this afternoon
and across the east plains this evening where freezing drizzle is
possible through the night. The backdoor front pushes through the
gaps of the central mtns this evening, with a chance for a few
flurries in the ABQ metro early Monday morning. Any accumulations
will favor the ABQ Foothills and Sandia Mtns, perhaps a light dusting
on the West Mesa. Gap winds will approach advisory level, but are
expected to stay just under. The backdoor front continues through
western NM during the day Monday as the large upper trough closes off
to a new secondary low over AZ. Showers, although spreading to
western NM, on the whole will gradually diminish in intensity through
Monday. Snow totals have come down noticeably for this event as a
whole, and this is likely due to temperatures coming up a few degrees
and the secondary low trending a bit further west over AZ. However,
the main concerns remain snow impacts along the I-25 corridor from
Santa Fe to Raton, and the potential for freezing drizzle along the
I-40 corridor from TX to the Estancia Valley.

All areas except the lower Pecos River Valley, San Francisco River
Valley, and the Middle and Lower RGV to include ABQ to Socorro will
see a season ending freeze or even hard freeze tonight into Monday
morning. Temperatures Monday across the west will be 20-30F below
normal, and near record lows 30-40F below normal cross eastern NM.
Temperatures slowly rebound through the end of the coming week,
however highs will remain well below normal.

The upper low that develops over AZ will linger, setting up shower
activity with the chance for embedded tstms over western and central
NM Tue and Wed. Model guidance is sending this low north by the end
of the week and then redeveloping it over AZ next weekend. This
would continue the current perturbed weather setup with cooler
temperatures and chances for showers and storms favoring western NM.

24

&&

.FIRE WEATHER...
A cooler and wetter pattern will keep critical fire weather at bay
this week. The unsettled pattern will unfold today as a pair of
disturbances aloft converge near New Mexico and a stout cold front
invades from the northeast. Below normal temperatures, cloudy skies,
and areas of rain, snow, and a wintry mix will keep elevated RH
values in the forecast over the next few to several days. Gusty
winds will accompany today's cold front, lingering through the early
part of the week, but no critical fire weather conditions are
anticipated. It should also be noted that many locations will
observe freezing temperatures for the first time this season over
the next couple of nights, hastening the cool season curing of many
fuels.

52

&&

.AVIATION...
06Z TAF CYCLE
Unsettled, and even wintry, weather will befall onto New Mexico
tonight through Sunday and early Monday as a pair of disturbances
aloft converge near the state and a surface cold front plunges
southward. Currently, just a few light showers are ongoing, mostly
over west central New Mexico. These will increase and become a bit
more organized over scattered areas of western New Mexico through the
daytime Sunday. Conditions will deteriorate much more toward the
northern mountains of the state with periodic ridge/peak
obscurations in snow and scattered to widespread MVFR to LIFR
conditions across north central to northeastern parts of the state.
Strong winds will also accompany the cold front as it dives into
northeastern New Mexico Sunday morning, eventually spreading westward
into the Rio Grande valley late Sunday afternoon and into Sunday
night. Conditions will be slow to improve over much of the previously
outlined areas until midday Monday.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  30  50  35 /  20  10   5   5
Dulce...........................  55  29  48  25 /  50  30  20   5
Cuba............................  53  31  43  28 /  70  60  40  10
Gallup..........................  56  31  45  32 /  40  20  30  20
El Morro........................  54  31  41  26 /  30  50  40  30
Grants..........................  57  32  41  29 /  30  50  40  20
Quemado.........................  57  36  47  31 /  20  40  40  30
Glenwood........................  64  42  58  40 /  40  10  40  50
Chama...........................  47  24  41  22 /  70  50  30   5
Los Alamos......................  53  29  39  29 /  70  70  50  10
Pecos...........................  48  24  35  26 /  70  80  40  10
Cerro/Questa....................  46  22  38  23 /  90  70  40   5
Red River.......................  36  15  31  16 /  90  90  40   5
Angel Fire......................  41  15  35  13 /  90  80  40   5
Taos............................  51  24  42  23 /  80  60  40   5
Mora............................  44  19  34  22 /  70  80  40  10
Espanola........................  58  30  44  30 /  60  60  40   5
Santa Fe........................  51  28  39  29 /  70  70  40  10
Santa Fe Airport................  55  27  41  27 /  70  60  40  10
Albuquerque Foothills...........  62  34  42  33 /  60  50  30  10
Albuquerque Heights.............  64  36  44  34 /  40  50  30  10
Albuquerque Valley..............  66  36  46  33 /  40  50  30  10
Albuquerque West Mesa...........  65  36  45  33 /  50  50  30  10
Los Lunas.......................  67  35  47  29 /  40  50  30  10
Rio Rancho......................  63  35  45  34 /  50  50  30  10
Socorro.........................  66  37  46  35 /  30  30  20  20
Sandia Park/Cedar Crest.........  57  26  36  28 /  70  60  40  10
Tijeras.........................  59  27  38  27 /  60  60  40  10
Moriarty/Estancia...............  60  26  38  26 /  60  60  30  10
Clines Corners..................  51  20  31  23 /  60  60  30  10
Gran Quivira....................  60  26  37  26 /  50  50  30  20
Carrizozo.......................  60  31  42  30 /  20  30  20  20
Ruidoso.........................  55  25  35  26 /  30  30  30  30
Capulin.........................  31  16  33  20 /  70  60  10   5
Raton...........................  38  20  37  22 /  60  50  10   5
Springer........................  42  23  38  23 /  60  50  10   5
Las Vegas.......................  43  19  33  23 /  60  60  30   5
Clayton.........................  35  23  37  25 /  60  50   5   5
Roy.............................  41  22  36  22 /  50  50  10   5
Conchas.........................  49  30  42  30 /  40  40  10   5
Santa Rosa......................  51  28  40  29 /  40  40  10   5
Tucumcari.......................  50  29  41  29 /  30  40  10   5
Clovis..........................  53  27  38  30 /  20  20  10   5
Portales........................  56  29  39  31 /  20  20  10  10
Fort Sumner.....................  55  30  39  29 /  20  30  10  10
Roswell.........................  70  35  42  35 /  20  10  10  20
Picacho.........................  66  29  35  29 /  30  20  20  20
Elk.............................  62  28  34  28 /  10  20  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 9 PM this evening to noon MDT Monday for the
following zones... NMZ517-518-525-536-537-539-540.

Hard Freeze Warning from 9 PM this evening to noon MDT Monday for
the following zones... NMZ524-535.

Winter Weather Advisory from 6 AM this morning to noon MDT Monday
for the following zones... NMZ510-511-522-531>534.

Winter Storm Warning from 6 AM this morning to noon MDT Monday for
the following zones... NMZ512>516-523-527>530.

Freeze Warning from 3 AM to 9 AM MDT Monday for the following
zones... NMZ501.

&&

24
Hazardous weather outlook, Oct 14, 3:28 AM MDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
328 AM MDT Sun Oct 14 2018

NMZ501>540-151100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
328 AM MDT Sun Oct 14 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A potent backdoor cold front will bring bitter cold wind chills in
the teens to single digits to northeast New Mexico today. Winter
weather impacts with snowfall totals over a foot are likely over the
Sangre de Cristo Mountains with winter impacts spreading to the I-25
corridor from Santa Fe to Raton later tonight. Areas of freezing
drizzle are possible across east-central New Mexico including I-40
from Texas to Clines Corners. Wind gusts for 30 to 50 mph will also
be possible across eastern New Mexico behind the backdoor front
through today into tonight. Freezing temperatures will also bring an
end to the growing season for much of northern and eastern New Mexico
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Temperatures will dip to near record lows Monday with highs ranging
20 to 40 degrees below normal. Highs remain well below normal
through the end of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts through the
National Weather Service Albuquerque web site at weather.gov/abq
or by calling 1.888.386.7637.

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 4:04 AM MDTHard Freeze WarningABQ32 hr
Oct 14, 2:50 PM MDTSpecial Weather StatementABQBernalillo25 min

Nearby

Freeze Warnings in New Mexico, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.